| Model Number |
PXT281416 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
07/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder ® aaa endoprosthesis instructions for use, potential adverse events that may occur and/or require intervention include, but are not limited to, endoleak.
Event or Problem Description
On (b)(6) 2009, this patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder ® aaa endoprosthesis.On (b)(6) 2021 the patient underwent a reintervention to treat a suspected endoleak of unknown origin whereby an iliac extender (plc161200/21808672a) was placed to extend the trunk-ipsilateral leg component to the left internal iliac artery.The patient tolerated the procedure.